D. J. Aldous, InÉcole d'été de probabilités de Saint-Flour, XIII-1983, Lecture Notes in Math, vol.1117, pp.1-198, 1985.

O. Klopp, A. B. Tsybakov, and N. Verzelen, Oracle inequalities for network models and sparse graphon estimation, Annals of Statistics, vol.45, issue.1, pp.316-354, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01602604

J. Peter, A. Bickel, and . Chen, A nonparametric view of network models and newman-girvan and other modularities, Proceedings of the National Academy of Sciences, vol.106, issue.50, pp.21068-21073, 2009.

J. Peter, A. Bickel, E. Chen, and . Levina, The method of moments and degree distributions for network models, The Annals of Statistics, vol.39, issue.5, pp.2280-2301, 2011.

C. Borgs, J. Chayes, and A. Smith, Private graphon estimation for sparse graphs, Advances in Neural Information Processing Systems, pp.1369-1377, 2015.

H. Stanley, E. M. Chan, and . Airoldi, A consistent histogram estimator for exchangeable graph models, Proceedings of The 31st International Conference on Machine Learning, pp.208-216, 2014.

S. Chatterjee, Matrix estimation by universal singular value thresholding, The Annals of Statistics, vol.43, issue.1, pp.177-214, 2014.

D. Choi, Co-clustering of nonsmooth graphons, 2015.

V. Chvtal, Linear programming. A Series of books in the mathematical sciences, 1983.

P. Diaconis and S. Janson, Graph limits and exchangeable random graphs, Rend. Mat. Appl, vol.28, issue.7, pp.33-61, 2008.

C. Gao, Y. Lu, and H. Zhou, Rate-optimal graphon estimation, 2014.

L. Lovasz and B. Szegedy, Limits of dense graph sequences, 2004.

L. Lovász, Large networks and graph limits, vol.60, 2012.

M. Penrose, Random geometric graphs, Oxford Studies in Probability, vol.5, 2003.

M. Tang, D. L. Sussman, and C. E. Priebe, Universally consistent vertex classification for latent positions graphs, Ann. Statist, vol.41, issue.3, pp.1406-1430, 2013.

A. B. Tsybakov, Revised and extended from the 2004 French original, Springer Series in Statistics, 2009.

J. Patrick, S. C. Wolfe, and . Olhede, Nonparametric graphon estimation, 2013.

J. Xu, L. Massoulié, and M. Lelarge, Edge label inference in generalized stochastic block models: from spectral theory to impossibility results, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01066047